# SDR SWAA2019092337103

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,735 hours, 28,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY BATTERY PACK DOES NOT LAST THE REQUIRED TEST TIME.  R&R RIGHT FWD EMERGENCY BATTERY PACK AND CHARGER PER AMM 33-51-06.
